# SDR SIMA20180622003

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 32,039 hours, 28,176 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145472
- Condition: Failed
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH,  SPOILER FAIL MESSAGE ON EICAS.  SPEED BRAKE LEVER WAS NOT ACTUATED WHEN MESSAGE PRESENTED.  REMOVED AND REPLACED THE SPOILER CONTROL UNIT IAW AMM 27-63-0.  PERFORMED AN OPS CHECK IAW AMM.   OPS CHECKED GOOD,  NO DEFECTS NOTED.
